# SDR SWIA200312748

- Difficulty date: December 14, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 19,266 hours, 27,668 cycles
- Engine: Pwa PW118
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CENTER FLOORBEAM FLOORBOARD SUPPORT HAS CORROSION (AFT OF MUFFLER ASSY).  (DISCOVERED DURING C-CHECK INSPECTION)REPLACED CENTER BEAM BUTT STRAPS, 2 EACH, 1 FORWARD AND 1 AFT OF LAVATORY IAW 120 SRM 51-10-02 PG 3 SEC 3.
